Open Access
2014 Fixed Point Theorems for Multivalued Mappings Involving α -Function
Muhammad Usman Ali, Quanita Kiran, Naseer Shahzad
Abstr. Appl. Anal. 2014(SI22): 1-6 (2014). DOI: 10.1155/2014/409467


We obtain some fixed point theorems with error estimates for multivalued mappings satisfying a new α - ψ -contractive type condition. Our theorems generalize many existing fixed point theorems, including some fixed point theorems proved for α - ψ -contractive type conditions.


Download Citation

Muhammad Usman Ali. Quanita Kiran. Naseer Shahzad. "Fixed Point Theorems for Multivalued Mappings Involving α -Function." Abstr. Appl. Anal. 2014 (SI22) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022338
MathSciNet: MR3228071
Digital Object Identifier: 10.1155/2014/409467

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI22 • 2014
Back to Top